MAUDE Adverse Event Report: ZIMMER GMBH 12/14 CERAMIC FEM HEAD 0X28; HIP PROSTHESIS

ZIMMER GMBH 12/14 CERAMIC FEM HEAD 0X28; HIP PROSTHESIS
Catalog Number 00-8775-028-02
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip revision approximately 1 week post implantation due to dislocation.There was early postoperative dislocation; stem and neck were replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: neutral liner, #item: 30102805, #lot: 66868452, taper fem st, #item 00771301000, #lot: 67150948, kinectiv modular neck p, #item: 00784801300, #lot: 67004366, g7 osseoti 3 hole shell, #item: 110010244, #lot: 67149551.Therapy date: on (b)(6) 2025.G2 report source: japan.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Follow up report.(b)(4).Updated: b4,b5,d2,d9,g1,g3,g6,h1,h2,h3,h6.Corrected: d4.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
12/14 CERAMIC FEM HEAD 0X28
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22565394
Report Number0009613350-2025-00616
Device Sequence Number13098284
Product Code LZO
UDI-Device Identifier00889024430297
UDI-Public(01)00889024430297(17)350326(10)3232653
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00-8775-028-02
Device Lot Number3232653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown